ResearcherID Thomson Reuters  

Caballero, Magdalena
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-8225-2014
URL: http://www.researcherid.com/rid/P-8225-2014
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: NEW CALABI-BERNSTEIN RESULTS FOR SOME ELLIPTIC NONLINEAR EQUATIONS
 Author(s): Caballero, Magdalena; Romero, Alfonso; Rubio, Rafael M.
 Source: Analysis and Applications Volume: 11 Issue: 1 Published: JAN 2013
 Times Cited: 6
 DOI: 10.1142/S0219530513500024
added
26-Dec-14
2.  Title: Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field
 Author(s): Caballero, Magdalena; Romero, Alfonso; Rubio, Rafael M.
 Source: Classical and Quantum Gravity Volume: 28 Issue: 14 Published: JUL 21 2011
 Times Cited: 8
 DOI: 10.1088/0264-9381/28/14/145009
added
26-Dec-14
3.  Title: COMPLETE CMC SPACELIKE SURFACES WITH BOUNDED HYPERBOLIC ANGLE IN GENERALIZED ROBERTSON-WALKER SPACETIMES
 Author(s): Caballero, Magdalena; Romero, Alfonso; Rubio, Rafael M.
 Source: International Journal of Geometric Methods in Modern Physics Volume: 7 Issue: 6 Pages: 961-978 Published: SEP 2010
 Times Cited: 9
 DOI: 10.1142/S0219887810004658
added
26-Dec-14
4.  Title: Constant Mean Curvature Spacelike Surfaces in Three-Dimensional Generalized Robertson-Walker Spacetimes
 Author(s): Caballero, Magdalena; Romero, Alfonso; Rubio, Rafael M.
 Source: Letters in Mathematical Physics Volume: 93 Issue: 1 Pages: 85-105 Published: JUL 2010
 Times Cited: 22
 DOI: 10.1007/s11005-010-0395-3
added
26-Dec-14
5.  Title: Uniqueness of maximal surfaces in Generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems
 Author(s): Caballero, Magdalena; Romero, Alfonso; Rubio, Rafael M.
 Source: Journal of Geometry and Physics Volume: 60 Issue: 3 Pages: 394-402 Published: MAR 2010
 Times Cited: 20
 DOI: 10.1016/j.geomphys.2009.11.008
added
26-Dec-14
6.  Title: Willmore surfaces in Generalized Robertson-Walker spacetimes and static spacetimes
 Author(s): Caballero, Magdalena; Asorey, M; Carinena, JF; et al.
 Source: Xviii International Fall Workshop on Geometry and Physics Volume: 1260 Pages: 112-118 Published: 2010
 Times Cited: 0
added
26-Dec-14
7.  Title: Rotational Surfaces in L-3 and Solutions of the Nonlinear Sigma Model
 Author(s): Barros, Manuel; Caballero, Magdalena; Ortega, Miguel
 Source: Communications in Mathematical Physics Volume: 290 Issue: 2 Pages: 437-477 Published: SEP 2009
 Times Cited: 7
 DOI: 10.1007/s00220-009-0850-0
added
26-Dec-14
8.  Title: Massless particles in warped three spaces
 Author(s): Barros, M; Caballero, M; Ortega, M
 Source: International Journal of Modern Physics a Volume: 21 Issue: 3 Pages: 461-473 Published: JAN 30 2006
 Times Cited: 3
 DOI: 10.1142/S0217751X06025559
added
26-Dec-14
9.  Title: Villarceau foliated solitons in the two-dimensional O(3) nonlinear sigma model
 Author(s): Barros, Manuel; Caballero, Magdalena; Ortega, Miguel
 Source: Journal of Geometry and Physics Volume: 57 Issue: 1 Pages: 177-192 Published: DEC 31 2006
 Times Cited: 1
 DOI: 10.1016/j.geomphys.2006.02.010
added
26-Dec-14
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: